Accidentally taken too much Levo' 2 days in a r... - Thyroid UK

Thyroid UK

114,477 members132,836 posts

Accidentally taken too much Levo' 2 days in a row - repercussions?

Blue_feather
Blue_feather

Hi all,

I somehow managed to take two 50mg Levo' tablets (Sat & Sun morning); the only reason I know is because my other half remembers me waking up in the middle of the night on each occasion and hearing the unmistakable sound of a fizzy water bottle opening and the crunch of a plastic packet - the Levo'. I then woke up around 6 am and did the same thing. I have absolutely no memory of waking up in the middle of the night and was only alerted to it because other half mentioned it on Sunday.

I have taken steps to try and stop that from happening again: keeping the whole packet on my bedside table is obviously a no-go from here on, and perhaps a pill dispenser might be beneficial!

This morning I began my newly prescribed 75mg dose, ('just the once') and was just wondering if I am likely to have any side effects in the next few days from taking too much.

6 Replies
oldestnewest

Takes six weeks to be fully processed by the body. And, by then, it will just be blended in with your normal dose. I doubt you'll notice any difference at all. :)

Cool! Would have felt really embarrassed calling NHS direct with this one! (-;

Not sure they would have known! lol

Hilarious!

:D

shaws
shawsAdministrator

I have read that we can take a whole week's dose without problems.

endocrineweb.com/news/parat...

You may also like...